# SDR DL72S952970

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CRACK RIGHT WING OB FOREFLAP AT FLAP TRACK.  REPAIR:  REPAIRED PER SRM 57-50-4.
